MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT LC INICELL, PF 4.0, E 4.0, L12.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT LC INICELL, PF 4.0, E 4.0, L12.5; DENTAL IMPLANT
Model Number 4.23.725
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, primary stability was achieved, implant was completely covered with bone, smoker, immediate implantation, mobility.

Brand Name
ELEMENT LC INICELL, PF 4.0, E 4.0, L12.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key10440452
Report Number3003184527-2020-01303
Device Sequence Number16826217
Product Code DZE
UDI-Device Identifier07640156470161
UDI-Public7640156470161
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2023
Device Model Number4.23.725
Device Lot Number18407
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date08/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR